EconPapers    
Economics at your fingertips  
 

Common Fixed Points of Generalized Cyclic Meir-Keeler-Type Contractions in Partially Ordered Metric Spaces

Chiming Chen and Ing-Jer Lin

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

The purpose of this paper is to prove some common point theorems for the generalized cyclic Meir-Keeler-type ( )-contraction in partially ordered metric spaces. Our results generalize many recent common point theorems in the literature.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/787342.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/787342.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:787342

DOI: 10.1155/2013/787342

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:787342